# SDR REXA201100677

- Difficulty date: October 5, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N8673D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7673
- Aircraft time: 20,938 hours, 18,510 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Module
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: AP
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

STEERING INOP CAUTION MSG IN FLIGHT QRH RUN MSG STILL PERSIST EMERGENCY DECLARED.  REMOVED AND REPLACED STEERING ECU IAW AMM 32-51-10.NO FIX.  VERIFIED PART EFFECTIVITY.  REMOVED AND REPLACED NOSE AND CONTROL MODULE IAW AMM 32-51-01.  NO FIX.  VERIFIED PART EFFECTIVITY.  REMOVED AND REPLACED NOSE GEAR ELECTR HYD SERV VALVE IAW AMM 32-51-15.  OPC GOOD.  VERIFIED PART EFFECTIVITY.  REMOVED AND REPLACED NOSE GEAR HYD MANIFOLD IAW AMM 32-51-15.  OPC GOOD.  VERIFIED PART EFFECTIVITY.
